# SDR CA001024010

- Difficulty date: September 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) STALL FAIL MESSAGE POSTED ON THE EICAS IN FLIGHT AT 250 KTS.STALL COMPUTER RESET. AIRCRAFT RETURNED TO SERVICE.
